# SDR SWAA2022013158124

- Difficulty date: January 4, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-20 - AFT CARGO BAY - FLOOR PANEL - 140BF - PERIMETER CORRODED ; / [01] MEASURED TOTAL ACCUMULATED LENGTH OF CORROSION DAMAGE TO BE = 27 ' LIMIT = 20'. PANEL 140BF IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102; [02] VERIFIED MATERIAL FOR NEW FLOOR PANEL TO BE MPN: 2024-T3-071 ATAG: A106982 IAW AMM 25-52-01-201-801 TABLE 1C1; [03] VERIFIED STEPS 1& 2; [04] FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01-201 AND SRM 51-40-05; [05] VERIFIED STEP 4 OK TO TREAT/PRIME; [06] TREATED AND PRIMED LOWER SIDE OF NEW FLOOR PANEL IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-804; [07] MEASURED TOTAL ACCUMULATED LENGTH OF CORROSION DAMAGE TO BE = 27 ' LIMIT = 20'. PANEL 140BF IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01-201 AND SRM 51-40-05. TREATED AND PRIMED LOWER SIDE OF NEW FLOOR PANEL IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-804; [08] VERIFIED STEPS 6&7 AUDIT CW
